# SDR DHLA2009743DH667

- Difficulty date: November 9, 2008
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N743DH
- Make and model: Boeing 727225
- Aircraft serial: 22438
- Aircraft time: 41,025 hours, 27,594 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1090
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE MAIN CARGO CABIN AT BS 1090 BTWN S-10R AND S-14R FRAME INBD FLANGE WITH ELONGATED HOLES.  REPAIRED FRAME SECTION AT BS 1090 BTWN S-10R AND S-14R IAW B727 SRM 53-10-4 FIG 1.
